IAN BOISKIN, M.D.; ALAN SAVEN, M.D.; MARIA MENDEZ, M.D.; RASIB M. RAJA, M.D.
To the editor: Nephrotic syndrome is a well-recognized complication of nonsteroidal anti-inflammatory agent use. Invariably, the syndrome is accompanied by interstitial nephritis and renal dysfunction (1). Tolmetin (2) and sulinac (3) have been implicated in isolated case reports as causing nephrotic range proteinuria with minimal change in nephropathy, unassociated with acute renal failure. We report a case of reversible nephrotic syndrome without accompanying azotemia with indomethacin.
A 61-year-old black man was admitted with progressive swelling of his legs. During the preceding 4 months, he had been given indomethacin, 50 mg three times daily, for right shoulder bursitis. His blood pressure
Learn more about subscription options.
Register Now for a free account.
BOISKIN I, SAVEN A, MENDEZ M, RAJA RM. Indomethacin and the Nephrotic Syndrome. Ann Intern Med. 1987;106:776-777. doi: 10.7326/0003-4819-106-5-776_2
Download citation file:
Published: Ann Intern Med. 1987;106(5):776-777.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only